# SDR HEEA078981

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,621 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 407070620149
- Condition: Cracked
- Location: Crew Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SEAT PANEL CRACKED. SCRAPPED.
